# SDR ASAA9610078

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549061
- Condition: Corrosion
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE UPPER CHORD FORWARD AND AFT FLAGNE OF THE FLOOR BEAM AT BS 500A BETWEEN LBL 25 TO RBL 25.  REPAIRED PER EA 5310-01453 AND BOEING TELEX ASA-SEA-96-2721.  (M)
